# SDR 97ZZZX1368

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Cargolux Airlines International S A, repair station CISY846C
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01709
- Condition: Cracked
- Location: Bs 300-320
- Part time: 79,993 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 96-26-04.  INSPECTION OF LEFT FRAME BS 300 AND BS 320.  BS 300, STR 39 - STR 40, LEFT, CRACKED.  BS 320, STR 41 - STR 42, LEFT, CRACKED.  REPAIRED IAW ATLAS E.O. 4753A031.
